Access count of this item: 95

Files in This Item:
File Description SizeFormat 
KJ00004773475.pdf128.59 kBAdobe PDFView/Open
Title: 散逸と外力のある非線型シュレディンガー方程式における低次元のカオス(ソリトンとカオス,基研研究会「ソリトン系のダイナミクスとそれに関するカオスの問題」,研究会報告)
Authors: 野崎, 一洋  KAKEN_name
戸次, 直明  KAKEN_name
Author's alias: Nozaki, Kazuhiro
Bekki, Naoaki
Issue Date: 20-Oct-1985
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 45
Issue: 1
Start page: 71
End page: 73
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
Appears in Collections:Vol.45 No.1

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.